MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. QUICK CATCH IN-LINE SUCTION POLYP TRAP

UNITED STATES ENDOSCOPY GROUP, INC. QUICK CATCH IN-LINE SUCTION POLYP TRAP
Model Number 710201
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel were able to successfully retrieve the suctioned polyp.The quick catch in-line suction polyp trap subject of the reported event was not returned for evaluation.Without the return of the device a root cause cannot be determined.A complaint review confirmed this to be an isolated event for the subject lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, a nurse observed that the screen was missing from the quick catch in-line suction polyp trap subsequently causing the removed polyp to become lodged in the manifold of the suction device.The patient procedure was completed successfully following a procedure delay.No report of injury.

Brand Name
QUICK CATCH IN-LINE SUCTION POLYP TRAP
Common Device Name
QUICK CATCH IN-LINE SUCTION POLYP TRAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18247342
Report Number1528319-2023-00047
Device Sequence Number17919374
Product Code KDQ
UDI-Device Identifier00724995184704
UDI-Public00724995184704
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number710201
Device Lot Number7019766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown